Pacific Journal of Mathematics

Properties of solutions of $n{\rm th}$ order linear differential equations.

Thomas L. Sherman

Article information

Pacific J. Math., Volume 15, Number 3 (1965), 1045-1060.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34.20


Sherman, Thomas L. Properties of solutions of $n{\rm th}$ order linear differential equations. Pacific J. Math. 15 (1965), no. 3, 1045--1060.

Export citation


  • [1] N. V. Azbelev, and Z. B. Chalyuk, On the question of the distribution of the zeros of solution of a third order linear differential equation, Mat. Sbornk, 51 (1960), 475-486 (Russian).
  • [2] J. H. Barrett, Disconjugacy of second-order linear differential equations with non- negative coefficients, Proc. Amer. Math. Soc. 10 (1959), 552-561. 3# 1Disconjugacy of a self-adjoint differentialequation of the fourth order, Pacific J. Math. 11 (1961), 25-37.
  • [4] J. H. Barrett,Fourth order boundary value problems and comparison theorems, Ca- nadian J. Math. 13 (1961),625-638.
  • [5] J. H. Barrett, Two-point boundary problems for linear self-adjoint differential equations of the fourth order with middle term, Duke Math. J. 29 (1962),543-554.
  • [6] E. A. Coddington, and N. Levinson, Theory of Ordinary DifferentialEquations, McGraw-Hill, New York, 1955.
  • [7] M. Hanan, Oscillation criteria for third-order linear differential equations, Pacific J. Math. 11 (1961), 919-944.
  • [8] H. Howard, Oscillation criteria for fourth-orderlinear differentialequations, Trans. Amer. Math. Soc. 96 (1960),296-311.
  • [9] R. W. Hunt, The behavior of solutions of ordinary, self-adjoint differential equa- tions of arbitrary even order, Pacific J. Math. 12 (1962),945-961.
  • [10] E. L. Ince, Ordinary differential equations, Dover, New York, 1956.
  • [11] W. Leighton, and Z. Nehari, On the oscillation of solutions of self-adjointdif- ferential equations of the fourth order, Trans. Amer. Math. Soc. 89 (1958), 325-377.
  • [12] A. Ju. Levin, Some questions on the oscillations of solutions of lineardifferential equations, Doklady Akad. Nauk. 148 (1963), 512-515 (Russian).
  • [13] W. T. Reid, Oscillation criteria for self-adjoint differential systems, Trans. Amer. Math. Soc. 101 (1961), 91-106.
  • [14] G. F. Simmons, Introduction to topology and modern analysis, McGraw-Hill, New York, 1963.